# SDR IPXA2017071419277

- Difficulty date: June 22, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: ANL7007528
- Condition: Dented
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER TANK FUEL DISTRIBUTION PIPE HAD MULTIPLE DENTS.  REPAIRED THE FUEL PIPE IAW EA 011-2820-01-A6886, REV IR, AND EO MD11-2820-64869-A.
